Gonna sound funny but I don't hear much mention if any of this symptom. It's almost like when you cut your finger and you get that throbbing in the cut site. It's kind of like that but in my head. I've been tapering for about 1.5weeks now and gone from about 7 aday down to 1. 1/2 pill twice a day. I've been doing all the gatorade vitamins B12,B6, potassium, Vit C, multivitamin. And force myself to move around more than I typically do to try to take my mind off of all the w/D symptoms. Sitting and paying attention to some of the symptoms; seems to sometimes make it worse because the more attention you give it ; more it bothers you. Anyway; can anyone add to what this is or has anyone experienced it or know what can help with it?
yeah i actually mentioned that in a post just the other day and now that im clean as weird as it sounds when i first got clean it took me a while to get used to going to sleep without that noise i guess it was kinda like some ppl fall asleep with a fan beside them cause of the sound but it was that wwooooommmmmwwwooooooommmm that i got used to being there all the time i guess
man ; glad to know it's not "all in my head". : ) Been keeping a journal on my thoughts, symptoms everyday since I started the taper 10 days ago and it does seem to get worse the first 2-3 days after I make a cut in the medicine ; as do the leg cramps etc. Just feels like that wwooommmmwwwooommmmmwwoooommmm like a pressure and throbbing pulse in your head/headache. Hard to explain it but you folks seem to know what I'm talking about, thank God. I don't hear it mentioned often so it's nice to know others are experiencing or have experienced it. I'm going to down more Gatorade/water to see if it has to do with dehydration at all. I find too ; when I taper ; by the end of the week when I'm feeling slightly adjusted I slack off on the liquid intake ; and keep up with all the vitamins. BTW did you go cold turkey or taper? And when you mentioned it took you a while; how long did it last til it finally subsided?
Im sorry i cannot answer your question but you misunderstood my post because i have actually never had this when coming off of the medicine only while i was in active addiction and as bad as this sounds i would close my eyes cause thats the only time i heard it is when my eyes were closed for anymore than a couple seconds and once i would start hearing that sound that was when i knew i had taken enough(which was way way way to much oxy) and that i was gonna feel the high i wanted so sorry i cannot say when it will subside because like i said as soon as i quit using the noise went away and it was only when i closed my eyes that i would hear it to but hopefully someone elsewill be able to answer this and there was actually another post about this a couple days and there were a few post about what helps it so you might can look at the older post and the name of the post i believe is just "EARS" or something close to that
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.